Basic covariant differential operators on hermitian symmetric spaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 3, pp. 421-436.
@article{ASENS_1985_4_18_3_421_0,
     author = {Jakobsen, Hans Plesner},
     title = {Basic covariant differential operators on hermitian symmetric spaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {421--436},
     publisher = {Elsevier},
     volume = {Ser. 4, 18},
     number = {3},
     year = {1985},
     doi = {10.24033/asens.1494},
     zbl = {0619.32022},
     mrnumber = {87h:22022},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1494/}
}
TY  - JOUR
AU  - Jakobsen, Hans Plesner
TI  - Basic covariant differential operators on hermitian symmetric spaces
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1985
DA  - 1985///
SP  - 421
EP  - 436
VL  - Ser. 4, 18
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1494/
UR  - https://zbmath.org/?q=an%3A0619.32022
UR  - https://www.ams.org/mathscinet-getitem?mr=87h:22022
UR  - https://doi.org/10.24033/asens.1494
DO  - 10.24033/asens.1494
LA  - en
ID  - ASENS_1985_4_18_3_421_0
ER  - 
%0 Journal Article
%A Jakobsen, Hans Plesner
%T Basic covariant differential operators on hermitian symmetric spaces
%J Annales scientifiques de l'École Normale Supérieure
%D 1985
%P 421-436
%V Ser. 4, 18
%N 3
%I Elsevier
%U https://doi.org/10.24033/asens.1494
%R 10.24033/asens.1494
%G en
%F ASENS_1985_4_18_3_421_0
Jakobsen, Hans Plesner. Basic covariant differential operators on hermitian symmetric spaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 18 (1985) no. 3, pp. 421-436. doi : 10.24033/asens.1494. http://www.numdam.org/articles/10.24033/asens.1494/

[1] I. N. Bernstein, I. M. Gelfand and S. I. Gelfand, Differential Operators on the Base Affine Space and a Study of g-Modules, in Lie Groups and Their Representations, I. M. GELFAND, Ed., Adam Hilger, London, 1975. | MR | Zbl

[2] B. D. Boe, Homomorphisms between Generalized Verma Modules (Dissertation, Yale University, 1982).

[3] B. D. Boe and D. H. Collingwood, A Comparison Theory for the Structure of Induced Representations, Preprint, 1983.

[4] V. V. Deodhar, Some Characterizations of the Bruhat Ordering on a Coxeter Group and Characterization of the Relative Möbius Function (Invent. Math., Vol. 39, 1977, pp. 187-198.). | MR | Zbl

[5] M. Harris and H. P. Jakobsen, Singular Holomorphic Representations and Singular Modular Forms (Math. Ann., vol. 259, 1982, pp. 227-244. | MR | Zbl

[6] M. Harris and H. P. Jakobsen, Covariant Differential Operators, in Group Theoretical Methods in Physics (Proceedings, Istanbul, 1982, Lecture Notes in Physics, Vol. 180, Springer, Berlin-Heidelberg-New York-Tokyo, 1983.). | MR | Zbl

[7] H. P. Jakobsen and M. Vergne, Wave and Dirac Operators and Representations of the Conformal Group (J. Funct. Anal., Vol. 24, 1977, pp. 52-106). | MR | Zbl

[8] H. P. Jakobsen and M. Vergne, Restrictions and Expansions of Holomorphic Representations (J. Funct. Anal., Vol. 34, 1979, pp. 29-53). | MR | Zbl

[9] H. P. Jakobsen, Intertwining Differential Operators for Mp(n, ℝ) and SU (n, n) (Trans. Amer. Math. Soc., Vol. 246, 1978, pp. 311-337). | MR | Zbl

[10] H. P. Jakobsen, The Last Possible Place of Unitarity for Certain Highest Weight Modules (Math. Ann., Vol. 256, 1981, pp. 439-447). | MR | Zbl

[11] H. P. Jakobsen, Hermitian Symmetric Spaces and their Unitary Highest Weight Modules (J. Funct. Anal., Vol. 52, 1983, pp. 385-412). | MR | Zbl

[12] G. D. James, The Representation Theory of the Symmetric Groups (Lecture Notes in Math., Vol. 682, Springer ; Berlin-Heidelberg-New York, 1978). | Zbl

[13] J. Lepowsky, A Generalization of the Bernstein-Gelfand-Gelfand Resolution (J. Alg., Vol. 49, 1977, pp. 496-511). | MR | Zbl

[14] J. Lepowsky, Conical Vectors in Induced Modules (Trans. Amer. Math. Soc., Vol. 208, 1975, pp. 219-272). | MR | Zbl

[15] J. Lepowsky, Existence of Conical Vectors in Induced Modules (Ann. of Math., Vol. 102, 1975, pp. 17-40). | MR | Zbl

[16] J. Lepowsky, On the Uniqueness of Conical Vectors (Proc. Amer. Math. Soc., Vol. 57, 1976, pp. 217-220). | MR | Zbl

[17] J. Lepowsky, Uniqueness of Embeddings of Certain Induced Modules (Proc. Amer. Math. Soc., Vol. 56, 1976, pp. 55-58). | MR | Zbl

[18] H. Rossi and M. Vergne, Analytic Continuation of the Holomorphic Discrete Series of a Semi-Simple Lie Group (Acta Math., Vol. 136, 1976, pp. 1-59). | MR | Zbl

[19] W. Schmid, Die Randwerte holomorpher Funktionen auf hermitesch symmetrischen Röumen (Invent. Math., Vol. 9, 1969, pp. 61-80). | MR | Zbl

[20] D. Vogan, Representations of Real Reductive Lie Groups, Birkhöuser ; Boston-Basel-Stuttgart, 1981. | MR | Zbl

[21] N. Wallach, Analytic Continuation of the Discrete Series II (Trans. Amer. Math. Soc., Vol. 251, 1979, pp. 19-37). | MR | Zbl

[22] B. Ørsted, Composition Series for Analytic Continuations of Holomorphic Discrete Series Representations of SU (n, n) (Trans. Amer. Math. Soc., Vol. 260, 1980, pp. 563-573). | Zbl

Cited by Sources: